# SDR DXTA2021071945430

- Difficulty date: July 17, 2021
- Submitted: July 19, 2021
- Operation: Air carrier
- Aircraft: N557QS
- Make and model: Cessna 560XL
- Aircraft serial: 5605559
- Aircraft time: 11,635 hours, 8,898 cycles
- System (JASC): 2120 · Air Distribution System
- Part: Condenser
- Part number: 21BC113
- Condition: Dirty
- Location: Zone 100
- Stage of operation: TX
- How discovered: O
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

COCKPIT ODOR: THERE IS AN OCCASIONAL BURNING SMELL IN THE COCKPIT AND AROUND THE MAIN CABIN DOOR WITH THE AIR CYCLE SYSTEM RUNNING.  REMOVED CONDENSER BAG P/N 21BC113 S/N NA IAW WITH 560XLS AMM 12-20-21 OPS CHECK GOOD
